Przejdź do treści
Czasopismo
Colloquium Mathematicum
Rok publikacji
2021
Status
Opublikowane
Date Published
01/2021
DOI
10.4064/cm8165-6-2020
Start Page
269-283
URL
https://arxiv.org/abs/2001.05785
Tom
165
Abstrakt

We prove that any asymptotically stable Markov–Feller operator has the e-property everywhere outside a meagre set. We also provide an example showing that this result is tight. Moreover, an equivalent criterion for the e-property is proposed.

Ważne informacje

Rejestr Instytutów Naukowych: RIN-IV-3/98

NIP: 631-011-22-45

REGON: 000564702

Skrytka ePUAP: /IITISPAN/SkrytkaESP

e-doręczenia: AE:PL-33995-65265-VDDUI-33

PIC (Participant Identification Code): 951424501

Kontakt

Lokalizacja:

ul. Bałtycka 5
44-100 Gliwice

Telefon:

  • +48 32 231 73 19
  • +48 32 231 71 50
  • +48 32 330 23 89

Adres e-mail: office@iitis.pl